# SDR R61A201207060372

- Difficulty date: July 6, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,161 hours, 6,783 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 282100671
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND CORROSION AROUND THE BOLT HOLES FOR THE LEFT MAIN GEAR FORWARD PINTLE PIN.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR FORWARD PINTLE PIN IAW EMB 190 AMM 32-11-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
